# SDR PCAA0301018

- Difficulty date: January 19, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 27,593 hours, 30,627 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: DSC1822
- Part serial: NA
- Condition: Intermittent
- Location: Closet
- Stage of operation: AP
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PHL-FLIGHT#3907. CREW REPORTED ALL GEAR DOORS CYCLED OPEN AND CLOSED 4 TIMES AFTER GEAR WAS SELECTED DOWN AND LOCKED. MAINTENANCE OPERATIONALLY CHECKED PROXIMITY SENSOR ELECTRONICS UNIT(PSEU), OPERATIONAL CHECKED GOOD. AIRCRAFT GROUND RAN, AND DOORS CYCLED. PROBLEM COULD NOT BE DUPLICATED. AIRCRAFT RETURNED TO SERVICE. PIT-FLIGHT#3891. CREW REPORTED GEAR DOORS CYCLED OPEN AND CLOSED SEVERAL TIMES WHILE ON APPROACH. MAINTENANCE REPLACED RELAYS 3261-K8 AND 3261-K9. GEAR SWUNG SEVERAL TIMES, WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
